Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Newport/Morehead City, NC

April 25, 2014Martin County, Pitt County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Apr 25, 2014, 5:50 PM EDT for Martin County, Pitt County, North Carolina. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2014, 5:50 PM EDT (21:50 UTC)
Expired
Apr 25, 2014, 6:15 PM EDT
In force
25 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Martin County, NC, Pitt County, NC

The radar

The Norfolk radar (KAKQ), 119 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:52 PM EDTHAIL 1Williamston, NCQUARTER SIZE HAIL REPORTED AT THE 911 CENTER.
Apr 25, 6:16 PM EDTHAIL 1Hamilton, NCREPORTED QUARTER SIZE HAIL. TIME BASED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:19 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2014-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2014-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS52 KMHX 252150
SVRMHX
NCC117-147-252215-
/O.NEW.KMHX.SV.W.0016.140425T2150Z-140425T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
550 PM EDT FRI APR 25 2014

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PITT COUNTY IN EASTERN NORTH CAROLINA
  MARTIN COUNTY IN EASTERN NORTH CAROLINA

* UNTIL 615 PM EDT

* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER OAK CITY...OR 10 MILES EAST OF TARBORO...
  MOVING NORTHEAST AT 35 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS
  OF 58 MPH LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OAK CITY...HASSELL...
  HAMILTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. BE PREPARED TO MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE
SHELTER IF YOU HEAR OR SEE A TORNADO.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
EASTERN NORTH CAROLINA.

&&

LAT...LON 3606 7732 3601 7720 3593 7719 3594 7713
      3593 7711 3595 7704 3593 7702 3586 7703
      3590 7692 3586 7689 3585 7689 3574 7731
      3582 7742 3583 7736 3591 7735 3600 7741
      3608 7732
TIME...MOT...LOC 2150Z 230DEG 40KT 3594 7736

$$

9

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:05 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 25, 3:05 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
305 PM EDT FRI APR 25 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH FROM THE WEST LATER THIS EVENING.
A SECONDARY STRONGER COLD FRONT WILL CROSS THE AREA SATURDAY NIGHT
STALLING SOUTH OF THE REGION SUNDAY. DEVELOPING LOW PRESSURE IN THE
PLAINS WILL PUSH A WARM FRONT NORTH INTO THE AREA LATE MONDAY INTO
TUESDAY. THE FRONT IS EXPECTED TO STALL NEAR OR JUST TO THE NORTH INTO
THURSDAY. A COLD FRONT WILL PUSH OFFSHORE FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 225 PM FRIDAY...MAIN BAND OF CONVECTION ASSOC WITH
APPROACHING COLD FRONT AND SHRT WAVE WILL CROSS ERN NC LATE THIS
AFTN AND EARLY EVENING. INSTAB HAS INCREASED TO MODERATE LVLS WITH
CAPES AROUND 2000 AND SHEAR WILL BE INCREASING THRU THE AFTN AS
WINDS INCREASE AHEAD OF THE FRONT AND SHORT WAVE. COMBO OF INSTAB
AND SHEAR WL PRODUCE SVR WEATHER THREAT THRU EARLY EVENING ESPCLY
CNTRL AND NRN TIER. HAVE SEEM SOME REPORTS OF GOLF BALL SIZED HAIL
ACROSS CNTRL NC SO EXPECT COULD SEE ANY TYPE OF SEVERE INCLUDING
ISOLD TORN. TORNADO WATCH COVERS ALL BUT CARTERET THRU 01Z. DRY
AIR WILL SWEEP IN LATER THIS EVENING WITH PRECIP ENDING FROM W TO
E AND SKIES CLEARING LATER. LOWS WILL RANGE FROM LOWER 50S COOLER
INLAND SPOTS TO AROUND 60/LOWER 60S CNTRL BEACHES.

&&

.SHORT TERM /SATURDAY/...
AS OF 225 PM SATURDAY ...WEAK HIGH PRES WILL CROSS TO THE S WITH
DRY AIRMASS OVER THE REGION. EXPECT SUNNY SKIES AND MILD TEMPS
WITH HIGHS AROUND 80 INLAND TO LOWER 70S OBX. NW WIND WILL BE
GUSTY EARLY ESPCLY CNTRL/NRN CST THEN WILL DIMINISH AS HIGH QUICKLY
BUILDS TO THE S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
AS OF 300 PM FRI...NO BIG CHANGES TO LONG TERM PERIOD DUE TO
LITTLE OVERALL CHANGE TO SYNOPTIC REGIME. SECONDARY DRY COLD FRONT
WILL PUSH THROUGH THE REGION SAT NIGHT AND STALL TO THE S SUNDAY.
THICKNESSES DROP A BIT BEHIND THIS FRONT ESPECIALLY NE TIER WITH
HIGHS RANGING FROM LOWER 60S NE COAST TO MID/UPPER 70S SW. RIDGE
OF HIGH PRESSURE NEAR REGION SUN NIGHT INTO EARLY MON WILL SLIDE
OFFSHORE LATER MON WITH THE STALLED FRONT TO THE SW LIFTING NE AS
A WARM FRONT. MOISTURE WILL INCREASE LATER MON ESPECIALLY INLAND
AND CONTINUE SMALL POP IN THE AFTERNOON. ISENTROPIC LIFT WILL INC
MON NIGHT INTO TUE WITH PRECIP CHANCES INC QUITE A BIT.

ONLY REAL CHANGE WAS TO LOWER POPS TUE NIGHT INTO WED...AS BOTH
OPERATIONAL RUNS OF GFS/ECM INDICATE BRIEF RIDGING OVER THE AREA
WITH DEEP LAYER FLOW BECOMING S TO SW. STACKED UPPER LOW STALLS
NEAR SOUTHERN GREAT LAKES WITH FRONTAL ZONE EXTENDING FROM THIS
LOW TO NEAR OR JUST N AND W OF THE REGION. MOIST SW FLOW ALOFT
WILL LEAD TO PERIODS OF SHRA AND POSS TSRA LATE IN THE PERIOD AND
HAVE POPS MAINLY IN THE CHC TO GOOD CHC RANGE THIS FAR OUT. WILL
BE MAINLY IN WARM SECTOR WITH HIGHS ABOVE CLIMO THROUGH THE LONG
TERM...WITH WARMEST READINGS WED WITH HIGHS INTO THE 80S.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /TONIGHT THROUGH 18Z SATURDAY/...
AS OF 135 PM FRIDAY...VFR CONDITIONS WILL DOMINATE MOST OF THE TAF
PERIOD WITH SUB-VFR CONDITIONS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS
AFTERNOON INTO THE EVENING...BRING CONDITIONS TO SUB-VFR. EXPECT
TS BTW 22Z TO 04Z PERIOD ACROSS ALL TAF SITES...BRING CONDITIONS
TO MVFR. GUSTY WINDS WILL CONTINUE TO INCREASE AHEAD OF THE COLD
FRONT UP TO 20 KTS. SOME HIGHER GUSTS CAN OCCUR ASSOCIATED WITH
THUNDERSTORMS. ONCE THE COLD FRONT PASSES THE TAF SITES...CEILING
CONDITIONS WILL IMPROVE BACK TO VFR WITH SKIES CLEARING BY 06Z.

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AS OF 3 PM FRI...HIGH PRESSURE WILL DOMINATE SAT NIGHT THOUGH MON
WITH MAINLY VFR EXPECTED. WARM FRONT WILL LIFT N THROUGH THE
REGION MON NIGHT AND TUES WITH INCREASING CHANCE OF SHRA AND
POSSIBLY TSRA WITH SOME REDUCED FLIGHT CATEGORIES POSSIBLE. MAINLY
DRY TUE NIGHT AND WED WITH PRECIP CHANCES AGAIN INC LATER IN THE
WEEK WITH REDUCED CIGS/VSBYS POSSIBLE.

&&

.MARINE...
SHORT TERM /TONIGHT AND SAT/...
AS OF 225 PM FRIDAY...GRDNT WILL CONT TIGHTEN THIS AFTN AND EARLY
EVENING AHEAD OF COLD FRONT WITH S/SW WINDS INCREASING TO 15 TO 25
KTS. CONT SCA HEADLINE SRN AND CNTRL CSTL WTRS. AS FRONT CROSSES
LATER TONIGHT WINDS WILL SHIFT TO NW AND REMAIN GUSTY INTO SAT
MORN. EXTENDED SCA FOR CNTRL WTRS TILL LATER SAT MORN AS SOME
GUST TO 25 KTS AND POSS 6 FT SEAS WILL CONT ESPCLY OUTER WATERS.
AS HIGH PRES CROSSES TO THE S LATER SAT WINDS WILL RAPIDLY
DIMINISH AND GRAD BECOME SW WITH SEAS SUBSIDING TO 2 TO 4 FT
HIGHEST OUTER CNTRL WTRS.

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AS OF 330 AM FRI...SECONDARY COLD FRONT WILL SAG SOUTHEAST
THROUGH THE WATERS LATE SAT NIGHT. WSW WINDS COULD REACH 15-20 KTS
AHEAD THE FRONT SAT NIGHT WITH NNE WINDS CLOSE TO 15-20 KTS
CENTRAL AND NORTHERN WATERS BEHIND FRONT EARLY SUN. SEAS MAINLY
2-4 FT SAT NIGHT AND SUN...WITH POSSIBLY SOME A FEW 6 FOOTERS OUTER
CENTRAL AND NORTHERN WATERS ON SUN WITH MODERATE NE WINDS. HIGH
PRESSURE WILL LINGER NEAR THE REGION SUN NIGHT THROUGH MON WITH
LIGHT WINDS AND SEAS DROPPING TO 2 TO 3 FT. WARM FRONT WILL LIFT
NORTH THROUGH THE WATERS TUES WITH S WINDS INCREASING TO NEAR 20
KTS AND SEAS BUILDING 3 TO 5 FT. SW FLOW INC WED THROUGH THE END
OF THE WEEK WITH WIDESPREAD SCA POSSIBLY DEVELOPING.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SATURDAY FOR AMZ152-154.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR AMZ156-158.

&&

SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...TL/DAG
AVIATION...BM/TL
MARINE...RF/TL
Hazardous weather outlook, Apr 25, 3:59 AM EDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
359 AM EDT FRI APR 25 2014

NCZ029-044>047-079>081-090>095-098-103-104-260800-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
359 AM EDT FRI APR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS
EASTERN NORTH CAROLINA. THE PRIMARY THREAT WILL BE STRONG DAMAGING
WINDS DURING THE LATE AFTERNOON AND EVENING HOURS. AN ISOLATED
TORNADO IS ALSO POSSIBLE. THE BEST TIMING WOULD APPEAR TO BE FROM
ROUGHLY 3 TO 4 PM THROUGH ABOUT 11 PM THIS EVENING. THE WESTERN
AND NORTHERN SECTIONS OF EASTERN NORTH CAROLINA APPEAR TO HAVE THE
GREATEST THREAT OF SEEING SEVERE WEATHER AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 25, 3:52 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
352 PM EDT FRI APR 25 2014

NCZ044-079-252045-
GREENE-PITT-
352 PM EDT FRI APR 25 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT AND GREENE COUNTIES
THROUGH 445 PM EDT...

AT 352 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17
MILES WEST OF SHINE...OR ABOUT 8 MILES NORTHWEST OF GOLDSBORO...
MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LINDELL...
WALSTONBURG......CASTORIA...FARMVILLE......FOUNTAIN...BELL ARTHUR...
BRUCE.

THIS STORM HAS A HISTORY OF PRODUCING 1 INCH HAIL.

HAZARDS INCLUDE...
NICKEL TO QUARTER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3557 7783 3568 7767 3576 7752 3555 7740
      3542 7783 3543 7783
TIME...MOT...LOC 1952Z 246DEG 32KT 3546 7804

$$ 9
Local storm report, Apr 25, 4:52 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
452 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          CASTORIA                35.54N  77.67W
04/25/2014                   GREENE             NC   FIRE DEPT/RESCUE

            GREENE CO. FIRE CHIEF REPORTED TORNADO ON THE GROUND
            WEST OF CASTORIA.

&&

EVENT NUMBER MHX1400306

SAAVEDRA
Local storm report, Apr 25, 5:00 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
500 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             2 W FARMVILLE           35.59N  77.63W
04/25/2014  E0.75 INCH       PITT               NC   SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL.

&&

EVENT NUMBER MHX1400307

SAAVEDRA
Local storm report, Apr 25, 5:07 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
507 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             FARMVILLE               35.59N  77.59W
04/25/2014  E1.75 INCH       PITT               NC   NWS EMPLOYEE

            NWS EMPLOYEE REPORTE GOLF SIZE HAIL OFF OF CHINQUAPIN
            ROAD IN FARMVILLE.

&&

EVENT NUMBER MHX1400308

SAAVEDRA
Local storm report, Apr 25, 5:19 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
519 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             FARMLIFE                35.74N  76.98W
04/25/2014  E0.88 INCH       MARTIN             NC   SPOTTER

            SPOTTER IN FARMVILLE REPORTED NICKLE SIZE HAIL.

&&

EVENT NUMBER MHX1400309

SAAVEDRA
Local storm report, Apr 25, 5:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
540 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             FARMVILLE               35.59N  77.59W
04/25/2014  E0.88 INCH       PITT               NC   SPOTTER

            SPOTTER IN FARMVILLE REPORTED NICKLE SIZE HAIL.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER MHX1400309

SAAVEDRA

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 1:16 PM EDTSpecial Weather StatementMHXMartin59 min
Apr 25, 3:52 PM EDTSpecial Weather StatementMHXGreene53 min
Apr 25, 4:04 PM EDTSevere Thunderstorm WarningMHXGreene41 min
Apr 25, 4:36 PM EDTTornado WarningMHXBeaufort, Greene, Martin, Pitt39 min
Apr 25, 5:13 PM EDTTornado WarningMHXBeaufort, Martin, Pitt47 min
Apr 25, 6:13 PM EDTSevere Thunderstorm WarningMHXGreene, Lenoir, Pitt47 min
Apr 25, 6:15 PM EDTSevere Thunderstorm WarningMHXMartin30 min
Apr 25, 6:52 PM EDTSevere Thunderstorm WarningMHXBeaufort, Greene, Martin, Pitt38 min
Apr 25, 7:10 PM EDTTornado WarningMHXBeaufort, Pitt35 min
Apr 25, 7:32 PM EDTSpecial Weather StatementMHXGreene, Martin, Pitt28 min
Apr 25, 7:38 PM EDTSpecial Marine WarningMHX37 min
Apr 25, 7:43 PM EDTTornado WarningMHXBeaufort47 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.